MAUDE Adverse Event Report: MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, the guidewire and non-medtronic sheath were inserted without any issues.The delivery catheter system (dcs) was advanced into the right pulmonary artery (rpa), and distal tip launch and marriage were performed without any problems.Upon deployment to row 2 within the rpa, the flowering technique was performed; however, the outflow side of the valve on the left pulmonary artery (lpa) dropped slightly due to the patient's deep septum causing a "kink" in the outflow crown of the valve.Subsequently, the valve was recaptured to aim for a higher implant position.The dcs was checked and there was no deformation of the capsule, frame or coil.Therefore, the dcs was advanced into the rpa, and the outflow side of the valve was deployed in the main pulmonary artery using the pop-up technique.The outflow side of the valve on the lpa dropped slightly ag ain; however, deployment was continued up to rows 3-4.During deployment, a kink was observed at the junction of rows 2/3, and recapture was performed.The dcs was advanced into the rpa again and deployed up until row 1 using the flowering technique.Deployment was continued up until rows 2-4, and then rows 5-6.At this point, a slight kink was observed between rows 4/5, subsequently, the valve was fully deployed while tension was applied.Following the implant of the valve, the valve settled and remained in the supra-annular position.Additionally, no paravalvular leak (pvl) was observed, the mean gradient was 3-4 millimeters of mercury (mm hg), and hemostasis was achieved.
 
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Continuation of d10: product id harmony-25 (k949545); product type: 0195-heart valves; implant date (b)(6) 2025; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that during the valve implant, the valve dislodged during deployment.It was noted that the enlargement of the distal main pulmonary artery(mpa) and crisscross like arrangement of the branch pulmonary artery contributed to the valve dislodgement.
 
Additional Manufacturer Narrative
Updated data: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, the guidewire and non-medtronic (dryseal) sheath were inserted without any issues.The delivery catheter system (dcs) was advanced into the right pulmonary artery (rpa), and distal tip launch and marriage were performed without any problems.Upon deployment to row 2 within the rpa, the flowering technique was performed; however, the outflow side of the valve on the left pulmonary artery (lpa) dropped slightly due to the patient's deep septum causing a "kink" in the outflow crown of the valve.Subsequently, the valve was recaptured to aim for a higher implant position.The dcs was checked and there was no deformation of the capsule, frame or coil.Therefore, the dcs was advanced into the rpa, and the outflow side of the valve was deployed in the main pulmonary artery (mpa) using the pop-up technique.The outflow side of the valve on the lpa dropped slightly again; however, deployment was continued up to rows 3-4.During deployment, a kink was observed at the junction of rows 2/3, and recapture was performed.The dcs was advanced into the rpa again and deployed up until row 1 using the flowering technique.Deployment was continued up until rows 2-4, and then rows 5-6.At this point, a slight kink was observed between rows 4/5, subseq uently, the valve was fully deployed while tension was applied.Following the implant of the valve, the valve settled and remained in the supra-annular position.Additionally, no paravalvular leak (pvl) was observed, the mean gradient was 3-4 millimeters of mercury (mm hg), and hemostasis was achieved.Additional information was received that the drop referred to an attempt to position the outflow in the lpa, but it could not be placed there and was instead deployed in the mpa.During deployment, although the position in the pulmonary artery was somewhat low, it was still possible to achieve anchoring elsewhere.The valve was conforming to the patient's anatomy.Per the physician, the intraoperative kink was caused by pressing the outflow against the vessel wall, and it was resolved by releasing the tension.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23360623
Report Number9612164-2025-05224
Device Sequence Number12964203
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)260210(10)0012663879
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012663879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/10/2025
12/05/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/04/2025
12/18/2025
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown